Ufa Mathematical Journal
    Volume 9, Number 1, pp. 54-61

    On coercive properties and separability of the biharmonic operator with matrix potential

    Karimov O.Kh.


    Download PDF
    Article on MathNet


    In the work we consider the coercive properties of a nonlinear biharmonic operator with a matrix operator in the space $L_2(R^n)^l$ and we prove its separability in this space. The considered nonlinear operators are not small perturbation of linear operators. The case of the linear biharmonic operator is considered separately.